Wydział Matematyki i Informatyki UJ - lista publikacji

1-37 z 37.

1988

35.
Siciak's extremal function of convex sets in CN, ANN. POLON. MATH. 48 (1988), no. 3, 275--280
30.
Arcwise connectedness of some spaces of mapping, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 9--11
29.
Jacek Gancarzewicz, N.Rahmani
Relevement horizontal des connexions linéaires au fibré vectoriel associé avec le fibré principal des reperes linéaires, (FRENCH) [HORIZONTAL LIFTING OF LINEAR CONNECTIONS TO THE VECTOR BUNDLE ASSOCIATED WITH THE PRINCIPAL BUNDLE OF LINEAR FRAMES] ANN. POLON. MATH. 48 (1988), no. 3, 291--295
28.
Jacek Gancarzewicz, N.Rahmani
Relevements horizontaux de tenseurs de type $(1,1)$ au fibré $E=TMotimes Tsp *M$, (FRENCH) [HORIZONTAL LIFTINGS OF TENSORS OF TYPE $(1,1)$ TO THE BUNDLE $E=TMOTIMES TSP *M$] ANN. POLON. MATH. 48 (1988), no. 3, 281--289
27.
Blow-up time for $u'_t-u"_xx=f(u)$, COLLOQ. MATH. SOC. JÁNOS BOLYAI vol. 53 (1988), 263-270
25.
Limit sets and stability of motions in semi-systems, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 189--201
24.
The logarithmic capacity in Cn, ANN. POLON. MATH. 48 (1988), no. 3, 253--267
23.
Complex vector bundles on real algebraic varieties of small dimension, BULL. AUSTRAL. MATH. SOC. 38 (1988), no. 3, 345–349
22.
19.
Real algebraic curves and complete intersections, ILLINOIS J. MATH. 32 (1988), no. 4, 696–702
17.
A theorem of Bernstein's type for linear projections, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 23--27
16.
Continuity of liftings, V CASOPIS PV EST. MAT. 113 (1988), no. 4, 359--362
15.
Natural topologies on Rn, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 277--279
14.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On totally real surfaces of the nearly Kaehler 6-sphere, GEOM. DEDICATA 27 (1988), no. 3, 325--334
13.
On totally real surfaces with parallel mean curvature vector, BULL. SOC. MATH. BELG. SÉR. B 40 (1988), no. 2, 207--244
12.
Generic submanifolds in almost Hermitian manifolds, ANN. POLON. MATH. 49 (1988), no. 2, 115--128
10.
Compact subsets of Cn preserving Markov's inequality, THIRD INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (HERCEGNOVI, 1988). Mat. Vesnik 40 (1988), no. 3-4, 295--300
9.
Kamil Rusek, K.Kurdyka
Polynomial-rational bijections of Rn, PROC. AMER. MATH. SOC. 102 (1988), no. 4, 804--808
8.
7.
6.
On injective multivalued semiflows, ANN. POLON. MATH. 49 (1988), no. 2, 147--150
5.
Dilatability of sesquilinear form-valued kernels, ANN. POLON. MATH. 48 (1988), no. 1, 1--29
2.
La longueur des arcs dans les fibres d'un sous-analytique, (FRENCH) [ARC LENGTH IN THE FIBERS OF A SUBANALYTIC SET] BULL. SCI. MATH. (2) 112 (1988), no. 4, 445--451
1.
Families of polynomials and determining measures, ANN. FAC. SCI. TOULOUSE MATH. (5) 9 (1988), no. 2, 193--211